Translator Disclaimer
March 2021 On Petrenko's deviations and second order differential equations
Janne Heittokangas, Mohamed Amine Zemirni
Author Affiliations +
Kodai Math. J. 44(1): 181-193 (March 2021). DOI: 10.2996/kmj44111

Abstract

New results on the oscillation of solutions of $f''+A(z)f=0$ and on the growth of solutions of $f''+A(z)f'+B(z)f=0$ are obtained, where $A$ and $B$ are entire functions. Petrenko's magnitudes of deviation of $g$ with respect to $\infty$ play a key rôle in the results, where $g$ represents one of the coefficients $A$ or $B$.

Citation

Download Citation

Janne Heittokangas. Mohamed Amine Zemirni. "On Petrenko's deviations and second order differential equations." Kodai Math. J. 44 (1) 181 - 193, March 2021. https://doi.org/10.2996/kmj44111

Information

Received: 17 February 2020; Revised: 1 October 2020; Published: March 2021
First available in Project Euclid: 23 March 2021

Digital Object Identifier: 10.2996/kmj44111

Subjects:
Primary: 34M10
Secondary: 30D35

Keywords: asymptotic growth , growth of solutions , Order of growth , oscillation of solutions , Petrenko's deviation

Rights: Copyright © 2021 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • March 2021
Back to Top